Medical Questions > Conditions and Diseases > Epilepsy Forum

Epilim causing sleepless nights ?

Hi, I'm Jake Im 14 and I have epilepsy. Im almost 15 and just started taking epilim. I used to be on 800mg a day, 500mg in mornings, 300mg at nights. I could sleep fine. Before that and recently I was and now again taking 1000mg a day, 500mg morning and night. I cannot sleep! Could this be true? Please help me I have my GCSE mocks coming soon and I really need sleep! Shocked doctor
Did you find this post helpful?
|

User Profile
replied October 14th, 2009
Epilim and sleep problems/hair loss
Hi Jake,
I started taking Epilim in April 2009 as I suffer from blackouts caused by Basilar migraines.I was on 800mg per day and I had several side affects which included hair loss, changes to menstrual cycle and also problems sleeping. I would find it difficult to get to sleep sometimes and then when i did would end up having nightmares alot too.My doctor said all the latter could be caused by Epilim and as soon as my dose was reduced the nigthmares stopped, as did the insomnia.I am now off the drugs and so far I've not had anymore blackouts.
For anyone else out there suffering similar symptoms- my menstrual problems have started to go back to normal now too - however 1 month on from being off Epilim I am still getting alot of hair loss (thankfully not visible yet due to having alot of it) but only a matter of time I feel. Does anyone know if this will stop?
|
Did you find this post helpful?
Quick Reply
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....